Pișcoran Laurian
Pișcoran Laurian
Centrul Universitar Nord Baia Mare, Universitatea Tehnica din Cluj Napoca
Verified email at cunbm.utcluj.ro
Cited by
Cited by
Geometry of warped product immersions of Kenmotsu space forms and its applications to slant immersions
A Ali, P Laurian-Ioan
Journal of Geometry and Physics 114, 276-290, 2017
Geometric classification of warped products isometrically immersed into Sasakian space forms
A Akram, LI Pişcoran
Mathematische Nachrichten 292 (2), 234-251, 2019
Projective flatness of a new class of (α, β)(\alpha,\beta)-metrics
LI Pişcoran, VN Mishra
Georgian Mathematical Journal 26 (1), 133-139, 2019
S-curvature for a new class of ( α , β ) -metrics
LI Pişcoran, VN Mishra
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2017
Ricci curvature on warped product submanifolds in spheres with geometric applications
A Ali, P Laurian-Ioan, AH Alkhaldi
Journal of Geometry and Physics 146, 103510, 2019
Invariant submanifolds of (LCS) n-manifolds with respect to quarter symmetric metric connection
SK Hui, LI Piscoran, T Pal
arXiv preprint arXiv:1706.09159, 2017
Ricci curvature on warped product submanifolds of complex space forms and its applications
A Ali, P Laurian-Ioan, AH Alkhaldi, LS Alqahtani
International Journal of Geometric Methods in Modern Physics 16 (09), 1950142, 2019
Jordan type inequalities using monotony of functions
C Barbu, LI PIScoran
J. Math. Inequal 8 (1), 83-89, 2014
Graphical lectures of some king type operators
PI Braica, LI Piscoran, A Indrea
Acta Universitatis Apulensis, 163-171, 2013
Ricci solitons on CR submanifolds of maximal CR dimension in complex projective space
M Crasmareanu, LI Pişcoran
Carpathian Journal of Mathematics, 189-193, 2016
From Finsler geometry to noncommutative geometry.
L Pişcoran
General Mathematics 12 (4), 29-38, 2004
The variational problem in Lagrange spaces endowed with a special type of (α, β)-metrics
LI Pişcoran, VN Mishra
Filomat 32 (2), 643-652, 2018
Tzitzeica equations and Tzitzeica surfaces in separable coordinate systems and the Ricci flow tensor field
WG Boskoff, M Crasmareanu, LI Pişcoran
Carpathian Journal of Mathematics 33 (2), 141-151, 2017
Stable currents and homology groups in a compact CR-warped product submanifold with negative constant sectional curvature
A Ali, AH Alkhaldi, P Laurian-Ioan
Journal of Geometry and Physics 148, 103566, 2020
Theoretical and computational research in the 21st Century
N Islam
CRC Press, 2014
Pappus’s harmonic theorem in the Einstein relativistic velocity model of hyperbolic geometry
LI Piscoran, C Barbu
Stud. Univ. Babes-Bolyai Math 56 (1), 101-107, 2011
Noncommutative differential direct Lie derivative and the algebra of special Euclidean group SE (2)
LI PIScoran
Creative Math. and Inf 17, 493-498, 2008
Approximation of signals (functions) belonging to certain Lipschitz classes by almost Riesz means of its Fourier series
LI Piscoran
Journal of inequalities and applications 2016 (1), 1-10, 2016
Invariant distributions and holomorphic vector fields in paracontact geometry
M Crasmareanu, LI PISCORAN
Turkish Journal of Mathematics 39 (4), 467-476, 2015
Para-CR structures of codimension 2 on tangent bundles in Riemann-Finsler geometry
M Crasmareanu, LI Pişcoran
Acta Mathematica Sinica, English Series 30 (11), 1877-1884, 2014
The system can't perform the operation now. Try again later.
Articles 1–20